My cardio told me I have a healthy heart, although I do have mild mvp, mild mr and tr, IST and NCS (and being evaluated for another possible cause of syncope). I am taking Toprol XL 50 mg and salt tabs, and I take supplements. I exercise reg., too.
My family has told me a few times about my lips being purple. My lips seem to be pale most of the time to begin with, but occasionally they get white and (mostly) purple. My brother who is an EMT said it isn't normal and I should tell my dr.(but my bro. hasn't actually seen my lips like that). Do you know of anything that might cause this? Thanks.
Low oxygen content of the blood can cause blue lips. This can be due to low blood counts or due to problems with oxygenation of the blood. It would be interesting to know what your blood oxygen saturation is during the episodes. Do they last for very long? If so then your brother may have time to come over to your house to check with a saturation monitor (many EMTs have this equipment). If it is low then your doctor would have to look for sources of low blood oxygen such as blood clots, sickle cell disease or other hemoglobin abnormalities. A hematologist could check for these various disorders.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.